Year 2020, Volume 2 , Issue 2, Pages 96 - 102 2020-12-30

Characterization of Absolutely Norm Attaining Compact Hyponormal Operators

Benard OKELO [1]

In this paper, we characterize absolute norm-attainability for compact hyponormal operators. We give necessary and sufficient conditions for a bounded linear compact hyponormal operator on an infinite dimensional complex Hilbert space to be absolutely norm attaining. Moreover, we discuss the structure of compact hyponormal operators when they are self-adjoint and normal. Lastly, we discuss in general, other properties of compact hyponormal operators when they are absolutely norm attaining and their commutators.
Norm-attainability, Compactness, Hyponormal operator
  • X. Carvajal and W. Neves, \emph{Operators that achieve the norm}, I. Eq. Oper. Theory, \textbf{72}(2)(2012), 179--195.
  • P. Enflo, J. Kover and L. Smithies, \emph{Denseness for norm attaining operator-valued functions}, Linear Algebra Appl., \textbf{338}(2001), 139--144.
  • P. R. Halmos, \emph{A Hilbert space problem book}, Springer-Verlag, New York, 1982.
  • N. B. Okelo, \emph{The norm attainability of some elementary operators}, Appl. Math. E-Notes, \textbf{13}(2013), 1--7.
  • G. Ramesh, \emph{Absolutely Norm attaining Paranormal operators}, J. Math. Anal. Applic., \textbf{465}(1)(2018), 547--556.
Primary Language en
Subjects Computer Science, Interdisciplinary Application
Journal Section Articles

Orcid: 0000-0000-3963-1910
Author: Benard OKELO (Primary Author)
Country: Kenya


Publication Date : December 30, 2020

Bibtex @research article { pims689633, journal = {Proceedings of International Mathematical Sciences}, issn = {2717-6355}, address = {Maltepe University, Istanbul}, publisher = {İbrahim ÇANAK}, year = {2020}, volume = {2}, pages = {96 - 102}, doi = {10.47086/pims.689633}, title = {Characterization of Absolutely Norm Attaining Compact Hyponormal Operators}, key = {cite}, author = {Okelo, Benard} }